Common fixed point and invariant approximation in Menger convex metric spaces
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 671-680
Printed December 1, 2008
Nawab Hussain, Mujahid Abbas, and Jong Kyu Kim
King Abdul Aziz University, Indiana University, and Kyungnam University
Abstract : Necessary conditions for the existence of common fixed points for noncommuting mappings satisfying generalized contractive conditions in a Menger convex metric space are obtained. As an application, related results on best approximation are derived. Our results generalize various well known results.
Keywords : convex metric space, common fixed point, uniformly $C_{q}$-commuting mapping, asymptotically $S$-nonexpansive mapping, best approximation
MSC numbers : 47H09, 47H10, 47H19, 54H25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd